# SDR AALA201901259018

- Difficulty date: December 27, 2018
- Submitted: January 25, 2019
- Operation: Air carrier
- Aircraft: N191UW
- Make and model: Airbus A321-211
- Aircraft serial: 1447
- Aircraft time: 60,187 hours, 22,708 cycles
- System (JASC): 5540 · Rudder Structure
- Part: Hinge Arm
- Part number: D5537131800200
- Condition: Worn
- Location: Rudder
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RUDDER NR 3 HINGE ARM FITTING HAD EXCESSIVE PLAY AND WORN.  REPLACED THE HINGE ARM FITTING IAW AMM 55-36-41.
